# SDR AALA20021843

- Difficulty date: December 18, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHTS IN COACH INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT POWER PACK MODULE SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
